# SDR CALA2023081102480

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 89,860 hours, 35,473 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Unknown
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 DURING WALK AROUND PILOT FOUND FUEL CAP MISSING. COULD NOT LOCATE CAP IN RAMP AREA. AIRCRAFT WAS FUELED BY TIME OF REPORT. COULD NOT SPEAK WITH FUELER. REQUESTED CDL CARD 280010 NO LEAKS NOTED AT THIS TIME FROM COUPLING REFERENCE.  NO LEAKS NOTED.  REPLACED CAP.
